Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
127 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Are there any side effects for Overdose of lactare ?

God blessed us with a baby boy on 13th May. My boy is two weeks old.. I'm feeding my baby and increase BF I'm taking lactare granules twice... Some times i take lactare 3 to 4 times also.... Please let me know is there a chance of overdose of lactare ? Are there any side effects.... Also my 2 weeks baby demands feeding every hour ... some times even after 45 mins of feeding he seems to be hungry... so I'm giving top milk ( enfamil prescribed by my pediatric)... I'm using feeding bottle... Is it OK??? Plz guide...
Sat, 14 May 2011
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

Lactare granules contents: asparagus racemosus 15 g, cuminum cyminum 1 g, cyperus rotundus 1 g, glycyrrhiza glabra 1 g, tribulus terrestris 2 g.

It is just a supplement therapy, excess dose will not harm you.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Khaleel Ahmed.Manik
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Enfamil


Are there any side effects for Overdose of lactare ?

Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice. Lactare granules contents: asparagus racemosus 15 g, cuminum cyminum 1 g, cyperus rotundus 1 g, glycyrrhiza glabra 1 g, tribulus terrestris 2 g. It is just a supplement therapy, excess dose will not harm you. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Khaleel Ahmed.Manik